Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2005, Volume 6, Number 1-2, Pages 112–116 (Mi dvmg204)  

About attenuation of impurity concentration front in a stream of an incompressible liquid

E. V. Obukhova

Far-Eastern State Technical University

Abstract: According to the model of the essentially non-stationary (hyperbolic) diffusion impurity transfer in a stream of an incompressible liquid the differential equation of attenuation of concentration front is received and analysed numerically.

Key words: impurity, mixtures of fluids, mass transfer front, concentration, diffusion.

Full text: PDF file (189 kB)
References: PDF file   HTML file
UDC: 547.95
MSC: 76R10
Received: 15.04.2005

Citation: E. V. Obukhova, “About attenuation of impurity concentration front in a stream of an incompressible liquid”, Dal'nevost. Mat. Zh., 6:1-2 (2005), 112–116

Citation in format AMSBIB
\Bibitem{Obu05}
\by E.~V.~Obukhova
\paper About attenuation of impurity concentration front in a stream of an incompressible liquid
\jour Dal'nevost. Mat. Zh.
\yr 2005
\vol 6
\issue 1-2
\pages 112--116
\mathnet{http://mi.mathnet.ru/dvmg204}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg204
  • http://mi.mathnet.ru/eng/dvmg/v6/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:151
    Full text:40
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022